# SDR R61A202002220241

- Difficulty date: February 9, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO LOWER SEAL REST CORRODED BETWEEN FRAMES 25-26 AS MARKED. BLENDED OUT CORROSION ON FWD CARGO DOOR LOWER (CENTER) SEAL REST, IN ACCORDANCE WITH SRM 51-10-03. ORIGINAL THICKNESS 0.090", MATERIAL REMOVED 0.050", REMAINING THICKNESS 0.030" FOUND
TO BE OUT LIMITS IN ACCORDANCE WITH SRM 53-21-11. REMOVED AND REPLACED LOWER CARGO DOOR SEAL REST BETWEEN FRAMES 25-26 REF SRM 51-40-08. PAINTED
TOP COAT REF SRM 51-23-06. A/C REMAINS IN CHECK.
